Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 8436759, 23 pages
Research Article

A Triparametric Family of Optimal Fourth-Order Multiple-Root Finders and Their Dynamics

Department of Applied Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 4 September 2015; Revised 26 December 2015; Accepted 4 January 2016

Academic Editor: Juan R. Torregrosa

Copyright © 2016 Young Ik Kim and Young Hee Geum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Young Hee Geum, and Young Ik Kim, “Dynamical Analysis via Möbius Conjugacy Map on a Uniparametric Family of Optimal Fourth-Order Multiple-Zero Solvers with Rational Weight Functions,” Discrete Dynamics in Nature and Society, vol. 2018, 2018. View at Publisher · View at Google Scholar
  • Munish Kansal, Ramandeep Behl, Mohammed Ali A. Mahnashi, and Fouad Othman Mallawi, “Modified Optimal Class of Newton-Like Fourth-Order Methods for Multiple Roots,” Symmetry, vol. 11, no. 4, pp. 526, 2019. View at Publisher · View at Google Scholar